# SDR 2007UALA03418

- Difficulty date: August 25, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 42,119 hours, 26,452 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ESCAPE PATH LIGHTS TOTALLY DETACHED FROM FLOOR.   REPAIRED AND SECURED AFT GALLEY EEL LIGHTS.  OPS CHECK GOOD, NO REPEATS SINCE ORIGINAL.
